MAUDE Adverse Event Report: CALDERA MEDICAL DESARA BLUE; SURGICAL SLING

CALDERA MEDICAL DESARA BLUE; SURGICAL SLING
Catalog Number CAL-DS01B
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 05/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
After surgeon perforated the bladder, it was determined the sling would not be implanted and a catheter would be left in overnight.No other treatment was believed to be needed.During the procedure a cal-tv32 was used with a retropubic transvaginal approach.

Brand Name
DESARA BLUE
Common Device Name
SURGICAL SLING
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace dr
westlake village CA 91301
Manufacturer Contact
alicia heckathorne
4360 park terrace dr
westlake village 91361
8188798555
MDR Report Key14274623
Report Number3003990090-2021-01530
Device Sequence Number14929402
Product Code OTN
UDI-Device Identifier00890594000650
UDI-Public00890594000650
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/25/2023
Device Catalogue NumberCAL-DS01B
Device Lot NumberL08024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale